# SDR 2005FA0001190

- Difficulty date: August 19, 2005
- Submitted: August 19, 2005
- Operation: General aviation
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: C299506B0104
- Condition: Defective
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER CONTROL CABLE CAME DEFECTIVE FROM MANUFACTURER.  ORDERED A TOTAL OF THREE (3)ALL THREE DEFECTIVE.  APPEARS CABLES ARE MANUFACTURED BY NEW VENDOR AS ONE OF THEM WAS IDENTIFIED AS "FIRST ARTICLE SAMPLE.  CONTROLS JAM AND PRODUCE BRASS FILINGS DURING ROTATION OF VERNIER CONTROL.  VERNIER CONTROL MACHINES GROVES INTO SURFACE OF SHAFT.  DIGITAL PICTURES TAKEN AND CESSNA ENGINEERING CONTACTED
